What is going on in Longmont?! Two horrific cases in days of one another! This young man had just posted pictures of him having breakfast out with his parents and stated how much he “LOVED” them and then he attacked them both and took his own life.
Keep in mind that the FDA warns that any abrupt change in dose of an antidepressant (whether increasing or decreasing the dose) can produce suicide, hostility or pychosis as a result. That psychosis from abrupt withdrawal is often diagnosed incorrectly as Bipolar Disorder.
From the original article below we read:
“One of the women with whom Martinez had a child insisted in a 7News interview that he was no monster.
“However, she said he had “battled psychosis and bipolar disorder and was off his medication.”
“These struggles appear to have raised law enforcement concerns.
“9News reports that “police had been to the home before because of concerns over Omar’s mental health and the well-being of his grade school-aged child, who was removed from the home just before the stabbings.”
“The station adds that Martinez actually called the cops prior to the stabbings to inquire about the procedures for regaining custody of his son.”
Although I recognize that dealing with CPS is an absolute nightmare and could possibly lead to suicide, it would not explain why this young man would attack his parents.
But this is what we know about the elevated serotonin levels produced by antidepressants and atypical antipsychotics and violence: The Key to Human Violence is an Excess of Serotonin –http://www.drugawareness.org/mutant-mice-key-to-human-violence-an-excess-serotonin/ and a searchable database of 5000 similar cases of such violence can be found here: www.ssristories.NET
To read more on this particular case click the link below to the original news article….
Original article: http://www.westword.com/news/report-omar-martinez-off-meds-before-he-stabbed-parents-killed-himself-40-6605151
Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
www.drugawareness.org & http://ssristories.drugawareness.org
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”
WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!
WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.
585 total views, 1 views today